# SDR AALA202110138222

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 64,602 hours, 25,283 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rod
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND OVER WING AFT EXIT ARMED/DISARM LIGHT INOPERATIVE. REPLACED ACTUATING ROD FOR RELEASE MECHANISM ON THE PROXIMITY DETECTOR ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-43.
